# SDR UIEA2017012100095

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,505 hours, 9,204 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH RT AUTOPILOT ON, DESCENDING FROM 360 TO 280 IN VNAV. AUTOPILOT DID NOT WORK PROPERLY AND STOP (1) RATE OF CLIMB (2) CAPTURE ALT OF 280. AUTOPILOT DID FLY THROUGH 280 TO APROX. FL279-2788, BEFORE DISCONNECTION OF AP TO STOP DESCENT AND LEVEL OFF AND RETURN TO FL280.  TASK 22-00-02-742 REVIEWED FLT FAULT HISTORY THE MCDP NO FLIGHT FAULT RECORDED, RAN PITCH CHECK 4, 8, 30 CHECK AND 40 CHECK IAW MM 22-10-00, OPS CHECK NORMAL.
